# SDR QXEA200800956

- Difficulty date: September 2, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 18,413 hours, 18,736 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 401020101
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2427.  ON DESCENT AT 265 KNOTS THE RT MAIN GEAR DOOR AND UNSAFE LIGHTS ILLUMINATED FOR A MOMENT.  THERE WAS A YAWING MOTING ASSOCIATED WITH THE INDICATION.  MX REPLACED THE RT UPLOCK PROX SENSOR AND ADJUSTED THE LT UPLOCK PROX SENSOR.  CHECKS GOOD.  ACFT RETURNED TO SERVICE.
